# SDR FDEA200909233372

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2930
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOORBEAM (BULKHEAD) AT BS 324, RBL 26-RBL 60, UPPER SURFACE HAS   SEVERAL AREAS OF CORROSION. REMOVED CORROSION IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS .125, AFTER REWORK .106 INCH, REMOVED .019 INCH; L=2 INCHES, W=2 INCHES, D=.019 INCH, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101. REPAIRED FLOORBEAM (BULKHEAD) AT BS 324, RBL 26 = RBL 60, IAW EA F-5310-131119. THIS REPAIR IS CLASSIFIED AS A CAT "B" MAJOR REPAIR WITH THE FOLLOWING   FOLLOW UP INSPECTIONS, IAW EA F-5310-131119; INITIAL AT 37,500 FC, THEREAFTER EVERY 12,000 FC.
